default-icon
Urgent: Grilinctus BM syrup shivering
My 29-year-old daughter took Grilinctus BM syrup for her cough and it is making her shiver. Her hands are shaking and she confirms that she can feel the shakiness all over her body. Could you please help? I need urgent help. What should we do?How long is it going to last?
67 Views v

Answers (11)

Like the answers? Consult privately with the doctor of your choice

connect please
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +177
Consult with a doctor
Online now
Can help you with the next course of action and treatment plan. Would like to discuss in details and provide apt solution. Kindly consult via whatsapp on nine zero two nine six zero zero four seven zero.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Heyy I can help you better with further treatment course needed. U can connect me via whatsapp on seven zero eight two zero two two zero six two.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Correct word is trembling or tremors , cause is terbitaline content of syp which can cause trembling of whole body, this is disturbing but not a serious issue Go to doctor and he shall be helpful in managing this side effect of medicine
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It's because of high dose of grilinctus.. kindly reduce the dose according to her weight
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
If you are sure... it's due to that syrup...stop using that immediately...then consult for further evaluation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You should stop taking syrup Grillinctus BM. It has a component in it which relieves cough but at the same time can cause shivering in some people.
Next Steps
consultation with me for further assistance
Health Tips
you should visit a local physician for proper physical examination before using any medicine Stop taking this syrup in future
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Need few more details Kindly consult
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Can help you, kindly consult and provide detailed history for proper diagnosis and further management
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It's not the side effect Take dolo or brufen for shivering first
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Patient's detailed medical history is required. It is recommended to consult a doctor professional through the Practo app or visit a local medical facility for a thorough evaluation. Please keep in mind that detailed medical history is crucial for proper diagnosis and treatment.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.